Monte Carlo methods for uniform approximation on periodic Sobolev spaces with mixed smoothness

Autor(en): Byrenheid, Glenn
Kunsch, Robert J.
Nguyen, Van Kien
Stichwörter: Monte Carlo method; Sobolev space; Applied mathematics; Mathematical analysis; Mathematics; Smoothness; Unit sphere; Lipschitz continuity; Bounded function
Erscheinungsdatum: 2017
Herausgeber: Elsevier
Journal: Journal of Complexity
Volumen: 46
Startseite: 90
Seitenende: 102
ISSN: 0885-064X
DOI: https://doi.org/10.1016/j.jco.2017.12.002

Show full item record

Google ScholarTM

Check

Altmetric